# SDR P5CA9600505

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: L5 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT LWR CORNER AREA  LWR AFT LATCH ROLLER OF L5 DOOR INTERIOR FACE.  CRACK REPAIRED PER BAC SRM 51-40-02 FIG 1.
